# SDR FDEA201408132160

- Difficulty date: August 13, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 48,202 hours, 24,628 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: A57240810215
- Condition: Corroded
- Location: Rt Wing
- Part time: 48,202 hours, 24,628 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT RIB 5 MLG FITTING FWD LUG BORE, FWD FACE & AFT FACE HAVE CORROSION.  COMPLIED WITH EA 6-5710-T0310496 P3 WINGS BASIC WING STRUCTURE LT & RT RIB 5 FWD LUG CORROSION.
